Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What are the side effects of lupron ?

Hello Doctor . I began taking Depo Depot in Jan 19 2010. Didn't have my period that month, or any months after that. I continued the Depo until taking my last 3 mth shot in Apr 19. 2010. I started taking Lupron shots after my surgery of endometriosis in Dec 23. 2009 and continuing until April 2010. I was having my period when on surgery. But I still didn't have my period when on the Lupron after that. Also, I lost my sex drive from the lupron and experience painful sexual intercourse . My doctor told me that when I stopped the Lupron, I would get my sex drive and period back. I haven't and its been 2 mths. My period hasn't come back. Could something be wrong? Thank you for your help in advance.
Asked On : Tue, 21 Sep 2010
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Healthcaremagic
You have not given your age which is important for us to guide you better. Luperon depot comes as 3 monthly depot or monthly depot and is generally given not more than 6 months as side effects become predominant. In the prolonged use, it causes demineralization of bones, that is bones may become more susceptible for fractures, and alters liver function as well causes a menopause, that is, stopping the periods. It directly does not cause a loss of libido, but as it causes a dryness of vagina and pain during intercourse as well as psychodepression, it therefore affects the sex drive. Once you stop it, it normally takes 6-8 months for the menses to return as well as the sex drive.
Relax. Take care.
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor